Such an idiot!!!

Well after keeping happy, calm and positive and counting down the last 21 days as if counting down for Christmas. Yesterday morning I was excitrd to start Synarel (nasal spray). I read, re-read and read the instructions and got my DP to do the same and observe me for good measures. I did the spray but didn't feel a thing - foolishly thinking that must be right. Last night and this morning I completed the same action happily doing it at the set time. Again feeling nothing.

I've had a lovely couple of days chilling and spending time with my family. All great! I went to take tonight's spray and it feels a whole lot different I can definitely tell I have taken something. It looks like I'd been really stupid and got it wrong!!! I don't know how but I'm now upset and worried about the implications. I've emailed my clinic so I guess I will have to wait and see. Sorry for the stupidity and post I just needed to rant xxx

7 Replies

oldest β€’ newest
  • Hi Hun. Did you pump the spray a few times before starting it? It can take a couple of pumps to get going. Also, chances are your af will be a bit delayed so it won't necessarily matter that you've gone a day without a spray. I ended up taking mine for longer than originally planned due to af being late. Sending you a hug. x

  • Hey

    Thanks for the reply and reassurance. I did pump it but got told to do it the once. The guy at the pharmacy stressed that it only had a set amount in and I was fearful of wasting it! It's definitely working now and I feel a lot more positive today. I hope you are ok. Thank you xx

  • Don't worry I was taking the wrong dose for 4 days only spraying twice a day rather than 3 times so it's fine the clinic just said to carry on with it...

  • Oh and sometimes I feel the Spray and others feels like nothing's gone in there and so i sprayed it again and then felt too much lol πŸ˜‚

  • Oh waw! Thank you for sharing this you've made me feel so much better. I wish you lots of luck let's hope it's doing what it should be for us both xx

  • Hi NMP1026. Check out what "MrsC" has suggested. Try not to worry, as every other lady has a bit of a hiccup to start of with using the nasal spray. You will be fine, I'm sure. Thinking of you. Diane

  • Thanks Di

    The replies have made me feel a lot more positive. Xx

You may also like...